# SDR AWXA200400011

- Difficulty date: December 3, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Part number: 69743236
- Condition: Cracked
- Location: Te Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-18 CHECK A .375 INCH CRACK WAS FOUND ON NR 6 FLAP TRACK FAIRING SPRING DOOR ANCHOR BRACKET (CHANNEL) WBL 197 RT.  MAINTENANCE REMOVED CRACKED NR 6 FLAP TRACK FAIRING SPRING DOOR CHANNEL AT WBL 197 RT; FABRICATED A NEW REPLACEMENT CHANNEL; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 3 PG 1-45.
